Research Repository

Some vector inequalities for two operators in Hilbert spaces with applications

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Some vector inequalities for two operators in Hilbert spaces with applications. Acta Universitatis Sapientiae, Mathematica, 8 (1). 75 - 92. ISSN 1844-6094

[img] Text
ausm-2016-0005.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (458kB)
Item Type: Article
Uncontrolled Keywords: operators; inequality; Schwarz; Buzano
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:13
Last Modified: 19 Aug 2019 23:23
URI: http://vuir.vu.edu.au/id/eprint/33390
DOI: https://doi.org/10.1515/ausm-2016-0005
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar